# SDR SWAA2022030111439

- Difficulty date: December 12, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP HAS DELAMINATION AT MOST O/B T/E WEDGE. / INSTALLED NEW L/H I/B MAIN FLAP O/B T/E WEDGE PER SOPM 20-50-01.
